# SDR EISA96280

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod Damaged
- Location: Nr 3
- Part time: 61,303 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, HAD COMPRESSOR STALL ON NR 3 ENGINE AND STARTED LOSING POWER ON CLIMB-OUT RETURNED TO SEA FOUND FOD DAMAGE TO NR 3 ENGINE.  NO LIMITS WERE EXCEEDED.  PERFORMED PRECAUTIONARY SHUT DOWN WITH CHECK LIST.  REMOVED AND REPLACD NR 3 ENGINE.  ENGINE RUN AND OPS CHECK GOOD.  (M)
